Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Well-posedness of nonlinear wave equation with combined power-type nonlinearities
Authors

Xu Runzhang
Xu Chuang
Liu Yang
Yu Tao
Journal / Anthology

Mathematical Methods in the Applied Sciences
Year: 2011
Volume: 34
Issue: 8
Page range: 869-895
Description

In this paper, we study the initial boundary-value problem with combined power-type nonlinearities by utilizing potential well method. We provide an algorithm to compute the depth of the potential well with the help of Mathematica, and derive the invariant subsets, global existence and blowup of solutions. Moreover, we obtain the invariant subsets, global existence and blowup of solutions for the critical case.
Subject

*Unclassified